Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 26, Number 118

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Block five diagonal matrices and the fast numerical solution of the biharmonic equation
Louis Bauer and Edward L. Reiss.
Math. Comp. 26 (1972), 311-326
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0312751
An improved method for numerical conformal mapping
John K. Hayes, David K. Kahaner and Richard G. Kellner.
Math. Comp. 26 (1972), 327-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301176
Coupled harmonic equations, SOR, and Chebyshev acceleration
L. W. Ehrlich.
Math. Comp. 26 (1972), 335-343
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311128
Norms of the successive overrelaxation method
David R. Kincaid.
Math. Comp. 26 (1972), 345-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311089
Existence and error estimates for solutions of a discrete analog of nonlinear eigenvalue problems
R. B. Simpson.
Math. Comp. 26 (1972), 359-375
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315918
The numerical solution of hyperbolic systems using bicharacteristics
R. L. Johnston and S. K. Pal.
Math. Comp. 26 (1972), 377-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0305628
Some properties of a class of band matrices
W. D. Hoskins and P. J. Ponzo.
Math. Comp. 26 (1972), 393-400
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0303703
Norms on direct sums and tensor products
P. Lancaster and H. K. Farahat.
Math. Comp. 26 (1972), 401-414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0305099
One-step piecewise polynomial Galerkin methods for initial value problems
Bernie L. Hulme.
Math. Comp. 26 (1972), 415-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0321301
On the solution of systems of equations by the epsilon algorithm of Wynn
E. Gekeler.
Math. Comp. 26 (1972), 427-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0314226
Anharmonic frequency analysis
A. K. Paul.
Math. Comp. 26 (1972), 437-447
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371483
An integral analogue of Taylor’s series and its use in computing Fourier transforms
Thomas J. Osler.
Math. Comp. 26 (1972), 449-460
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0306828
Monotonicity in Romberg quadrature
Torsten Ström.
Math. Comp. 26 (1972), 461-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307448
Minimal error constant numerical differentiation (N.D.) formulas
A. Pelios and R. W. Klopfenstein.
Math. Comp. 26 (1972), 467-475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307441
Minimum norm differentiation formulas with improved roundoff error bounds
David K. Kahaner.
Math. Comp. 26 (1972), 477-485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309279
Uniform approximation of vector-valued functions with a constraint
Geneva G. Belford.
Math. Comp. 26 (1972), 487-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310511
Uniform approximation through partitioning
S. E. Weinstein.
Math. Comp. 26 (1972), 493-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308666
Best $L_{p}$ approximation
S. W. Kahng.
Math. Comp. 26 (1972), 505-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0309270
A method for computing Bessel function integrals
Peter Linz.
Math. Comp. 26 (1972), 509-513
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0303687
The asymptotic expansions of Hankel transforms and related integrals
Robert F. MacKinnon.
Math. Comp. 26 (1972), 515-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308695
On evaluation of moments of $K_{𝜈}(t)/I_{𝜈}(t)$
Chih Bing Ling and Jung Lin.
Math. Comp. 26 (1972), 529-537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0305553
A note on the evaluation of the complementary error function
D. B. Hunter and T. Regan.
Math. Comp. 26 (1972), 539-541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0303685
An algorithm for computing logarithms and arctangents
B. C. Carlson.
Math. Comp. 26 (1972), 543-549
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307438
Complex zeros of two incomplete Riemann zeta functions
K. S. Kölbig.
Math. Comp. 26 (1972), 551-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0303686
Some results for $k!±1$ and $2⋅3⋅5\cdots p±1$
Alan Borning.
Math. Comp. 26 (1972), 567-570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0308018
On Thabit ibn Kurrah’s formula for amicable numbers
Walter Borho.
Math. Comp. 26 (1972), 571-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0313177
On the equation $𝜑(n)=𝜑(n+k)$
M. Lal and P. Gillard.
Math. Comp. 26 (1972), 579-583
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319391
Reviews and Descriptions of Tables and Books
Math. Comp. 26 (1972), 585-596
Abstract, references and article information
Full-text PDF Free Access    
Table errata: The numerical treatment of differential equations\ (third edition, Springer, Berlin, 1960) by L. Collatz
Herbert E. Salzer.
Math. Comp. 26 (1972), 597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400635
Table errata: Handbook of elliptic integrals for engineers and scientists\ (second revised edition Springer, New York, 1971) by P. F. Byrd and M. D. Friedman
Henry E. Fettis.
Math. Comp. 26 (1972), 597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415965
Table Errata
Math. Comp. 26 (1972), 597-599
Abstract, references and article information
Full-text PDF Free Access    
Table errata: Higher transcendental functions, Vol. I, II\ (McGraw-Hill, New York, 1953) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
K. S. Kölbig.
Math. Comp. 26 (1972), 598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414951
Table errata: Tables of integral transforms, Vol. I, II\ (McGraw-Hill, New York, 1954) by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi
J. C. Nash.
Math. Comp. 26 (1972), 599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415976
Table errata: Elliptic functions with complex arguments\ (Univ. Michigan Press, Ann Arbor, Mich., 1960) by F. M. Henderson
J. R. Philip.
Math. Comp. 26 (1972), 599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0400634
Table errata: Table of integrals, series and products, (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and J. M. Ryzhik
J. C. Nash.
Math. Comp. 26 (1972), 599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415971
Corrigenda
Math. Comp. 26 (1972), 601
Abstract, references and article information
Full-text PDF Free Access    
Corrigendum to: “Table errata” (Math. Comp. 22 (1968) 903–907) by Fettis, J. R. Blake, V. E. Wood, M. L. Glasser, H. E. Fettis, E. R. Hansen, and M. L. Patrick
Henry E. Fettis.
Math. Comp. 26 (1972), 601
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415973